# SDR ASAA2014110409594

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 29,359 hours, 9,186 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10175
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,349 hours, 9,182 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE START VALVE REMAINED OPEN AFTER ENGINE START.  ACFT GROUNDED.  REPLACED NR 2 ENGINE START VALVE ASSY BONDING CK GOOD REF MM 80-11-03-000-801-F00 AND 80-11-03-400-801-F00. PERFORMED ENGINE START, OPS CK GOOD.
